It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I stopped taking my BCP's one week ago today, and so far, so good. I was really nervous about stopping them because of all the things that might happen. But the only thing I have noticed is I am pretty emotional at any given time about any given thing. But I would rather deal with that than acne, headaches, or anything else that could have resulted. My question is however, for any of you who have stopped taking BCP's, what side effects did you experience, and how long after stopping the pill did they show up? I have been told that if I have already made it through one week without terrible side effects, then more than likely, I won't get any of them. Do you think that's true? Any thoughts would be great!





All times are GMT -7. The time now is 10:56 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!